MAUDE Adverse Event Report: ROCHE DIAGNOSTICS PTH ELECSYS E2G 300; RADIOIMMUNOASSAY, PARATHYROID HORMONE

ROCHE DIAGNOSTICS PTH ELECSYS E2G 300; RADIOIMMUNOASSAY, PARATHYROID HORMONE
Model Number PTH
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample was requested for investigation.Two samples (from (b)(6) 2021) were sent for investigation and checked on cobas e 801 and cobas pro with pth reagent 507675.Results: sample (b)(6) 2021: 4.94 pg/ml sample (b)(6) 2021: 13.1 pg/ml the customer¿s low pth result for sample (b)(6) 2021 could be reproduced.The investigation is ongoing.
 
Event or Problem Description
The initial reporter received questionable elecsys pth immunoassay results for one patient sample with the cobas e 801 module (b)(4).The initial result was 6 pg/ml.This result was reproducible but considered clinically implausible for the patient according to the attending physician.The patient has been analyzed two times between (b)(6) 2021 and (b)(6) 2021 with low and decreasing pth values on the e 801.The original sample was re-analyzed on an abbott architect with a result of 27 pg/ml.This result was considered clinically plausible and correct.It is unknown if the questionable result was reported outside of the laboratory.
 
Additional Manufacturer Narrative
The samples were sent to an external lab for testing by the siemens method and the following results were obtained: sample from (b)(6)-2021: 17.2 pg/ml sample from (b)(6)2021: 23.1 pg/ml the results are within the expected ranges for healthy subjects provided for this method (15.0 ¿ 68.3 pg/ml).The investigation confirmed an interference in the sample with elecsys pth assay, leading to lower results than expected.Product labeling states, "in rare cases, interference due to extremely high titers of antibodies to analyte-specific antibodies, streptavidin or ruthenium can occur.These effects are minimized by suitable test design.For diagnostic purposes, the results should always be assessed in conjunction with the patient¿s medical history, clinical examination and other findings.".

Brand Name
PTH ELECSYS E2G 300
Common Device Name
RADIOIMMUNOASSAY, PARATHYROID HORMONE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
MDR Report Key12253457
Report Number1823260-2021-02235
Device Sequence Number14664489
Product Code CEW
UDI-Device Identifier04015630939787
UDI-Public04015630939787
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K070709
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPTH
Device Catalogue Number07251068190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/08/2021
Supplement Date Received by Manufacturer07/08/2021
Initial Report FDA Received Date07/30/2021
Supplement Report FDA Received Date09/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age40 YR